Posted by: LC | 2009-02-23


My baby are 18 months old, I am still breastfeeding, and also have an under active thyroid. I use Diotroxin and knows that I must give it time before it helps. I just want to know if maybe the Microval contraceptive can also have an effect on my weight gaining. Please I need help, I am getting depressed over this. Never ever was I this fat as I am now. Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is unlikely that the Microval has much effect on your weight.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Matsebe | 2016-04-21

My child is one year three month I have been using microval since her birth and my periods has stopped ever since is is because I'm breastfeeding or what?should I continue with the pills?

Reply to Matsebe

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.